# SDR 2022FA0000134

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Aircraft: N393D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843851
- Aircraft time: 4,351 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 496 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FORWARD BOTTOM INBOARD SKIN AFT STIFFENER CRACKED AGAIN, THIS PART WAS RECENTLY REPLACED FOR THE SAME CRACKING.
